# SDR SWAA2025010682899

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 22,124 hours, 11,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFR RIGHT EXIT DOOR AND SCAPE SLIDE EMERGENCY LIGHTS INOP<[01] R/R FWD AND AFT RIGHT EXIT AND SCAPE SLIDE EMERGENCY LIGHT POEW PACKS IAW AMM 3351-06
